# SDR ALGA084091

- Difficulty date: February 5, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 1,653 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A3425A3509
- Condition: Peeling
- Location: Tail Rotor
- Part time: 24 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PAINT PEELING FROM NEW TAIL ROTOR BLADES. TIME SINCE NEW ON BLADES IS 23.7 HOURS.
